# SDR NSVA200200001

- Difficulty date: October 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Aircraft time: 25,431 hours, 39,155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 91210E
- Part serial: 0394
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

BOS- AFTER TAXIING TO GATE THE LT ENGINE WOULD NOT SHUT DOWN.  FIRE T-HANDLE WAS PULLED, NO EFFECT.  THE ENGINE CONTINUED TO RUN.  MAINTENANCE VERIFIED THE FIREWALL SHUTOFF VALVE WAS CLOSED.  THE MANUAL SHUTOFF VALVE WAS CLOSED AS WELL WITH NO ENGINE SHUT DOWN.  TRANSFERRED FUEL OUT OF THE LT TANK AND THE ENGINE FLAMED OUT.  MAINTENANCE FOUND THE MOTIVE FLOW CHECK VALVE WAS STUCK OPEN ALLOWING FUEL TO BE DRAWN FROM THE COLLECTOR TANK BYPASSING THE SHUTOFF VALVES.  THE MOTIVE FLOW CHECK VALVE WAS REPLACED AND OPS CHECK WAS PERFORMED.  DURING THE OPERATIONAL CHECK THE ENGINE WAS STARTED AND THE FIRE T-HANDLE WAS PULLED AND THE ENGINE SHUT DOWN WITHIN 10 SECONDS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
